# SDR ASAA2018061985117

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 38,105 hours, 11,464 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 707208601
- Part serial: 6505150200613
- Condition: Faulted
- Location: Apu
- Part time: 14,723 hours, 4,447 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ECU FAULT CODE 49-61145 FOUND DURING TSR701868.  ACFT GROUNDED.  PERFORMED FIM 49-60, TASK 802, REQUIRES REPLACEMENT OF APU ECU. REMOVED APU ECU IAW AMM 49-61-12-000-801 AND REPLACED APU ECU IAW AMM 49-61-12-400-801 STEPS 3A -E(2) . ACCOMPLISHED AMM 49-61-12-400-801 STEPS 3.E.(3)- F. INSTALLATION TEST AND OPS CHECKED GOOD.
